# SDR CA100525002

- Difficulty date: May 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

INABILITY TO MODULATE POWER ON BOTH ENGINES DURING REVENUE FLIGHT, WHILE CLIMBING, BOTH ENGINES DECREASED BY 5 PERCENT N1 UNCOMMANDED. THERE WAS NO RESPONSE TO THROTTLE ADVANCEMENT.  THROTTLES WERE RETARDED TO CRUISE SETTING AND AGAIN THERE WAS NO RESPONSE TO THROTTLE ADVANCEMENT.  THE EEC`S WERE SET TO MANUAL MODE AND ENGINES RESPONDED NORMALLY.   THE TRIP WAS COMPLETED AND AFTER AN A/C POWER RESET, THE ENGINES MADE POWER IN BOTH MANUAL AND AUTO MODES.  N1 ROLLBACK COULD NOT BE DUPLICATED ON GROUND.  PILOT STATED HE WILL FLY ACFT BACK TO HOME BASE WHERE THE ENGINES DCU`S WILL BE DOWNLOADED.
